Search


 
Issue Title
 
Vol 52, No 2 (December 2018) A continuation lemma and the existence of periodic solutions of perturbed planar Hamiltonian systems with sub-quadratic potentials Abstract  PREVIEW  FULL TEXT
Zaihong Wang, Tiantian Ma
 
Vol 46, No 1 (September 2015) Hopf-bifurcation theorem and stability for the magneto-hydrodynamics equations Abstract  Full Text
Weiping Yan
 
Vol 46, No 1 (September 2015) A predator-prey model of Holling-type II with state dependent impulsive effects Abstract  Full Text
Changming Ding, Zhongxin Zhang
 
Online First Articles Periodic solutions for a singular Liénard equation with indefinite weight Abstract  PREVIEW  FULL TEXT
Shiping Lu, Runyu Xue
 
Vol 35, No 1 (March 2010) Existence of non-collision periodic solutions for second order singular dynamical systems Abstract  FULL TEXT
Shuqing Liang
 
Vol 42, No 2 (December 2013) Existence and nonexistence of positive periodic solutions to a differential inclusion Abstract  FULL TEXT
Yuqiang Feng, Ping Tong
 
Vol 37, No 2 (June 2011) Forced oscillations in strongly damped beam equation Abstract  FULL TEXT
Aleksander Ćwiszewski
 
Vol 45, No 2 (June 2015) Existence and global attractivity of the unique positive periodic solution for discrete hematopoiesis model Abstract  Full Text
Zhijian Yao
 
Vol 40, No 2 (December 2012) Guiding functions and global bifurcation of periodic solutions of functional differential inclusions with infinite delay Abstract  FULL TEXT
Nguyen Van Loi
 
Vol 19, No 2 (June 2002) Periodic solutions of ordinary differential equations with bounded nonlinearities Abstract  FULL TEXT
James Robert Ward
 
Vol 35, No 1 (March 2010) On the existence of periodic solutions for a class of non-autonomous differential delay equations Abstract  FULL TEXT
Rong Cheng, Junxiang Xu, Dongfebg Zhang
 
Vol 21, No 1 (March 2003) Index of solution set for perturbed Fredholm equations and existence of periodic solutions for delay differential equations Abstract  FULL TEXT
Vladimir T. Dmitrienko, Viktor G. Zvyagin
 
Vol 25, No 2 (June 2005) Non-collision periodic solutions of prescribed energy problem for a class of singular Hamiltonian systems Abstract  FULL TEXT
Shinji Adachi
 
Vol 33, No 1 (March 2009) An approximative scheme of finding almost homoclinic solutions for a class of Newtonian systems Abstract  FULL TEXT
Joanna Janczewska
 
Vol 25, No 2 (June 2005) Twin positive periodic solutions of second order singular differential systems Abstract  FULL TEXT
Xiaoning Lin, Daqing Jiang, Donal O'Regan, Ravi P. Agarwal
 
Vol 23, No 1 (March 2004) Multiple periodic solutions of asymptotically linear Hamiltonian systems via Conley index theory Abstract  FULL TEXT
Guihua Fei
 
Vol 14, No 2 (December 1999) Braid invariants and instability of periodic solutions of time-periodic $2$-dimensional ODE's Abstract  FULL TEXT
Takashi Matsuoka
 
Vol 34, No 2 (December 2009) Nontrivial solutions for superquadratic nonautonomous periodic systems Abstract  FULL TEXT
Shouchuan Hu, Nikolaos S. Papageorgiou
 
Vol 15, No 2 (June 2000) On some properties of dissipative functional differential inclusions in a Banach space Abstract  FULL TEXT
Valeri Obukhovskiĭ, Pietro Zecca
 
Vol 33, No 2 (June 2009) Periodic solutions for a neutral differential equation with variable parameter Abstract  FULL TEXT
Bo Du, Jianxin Zhao, Weigao Ge
 
Vol 3, No 1 (March 1994) Periodic solutions for functional differential equations with multiple state-depend time lags Abstract  FULL TEXT
John Mallet-Paret, Roger D. Nussbaum, Panagiotis Paraskevopoulos
 
Vol 22, No 1 (September 2003) Periodic solutions of Lagrange equations Abstract  FULL TEXT
Andrzej Nowakowski, Andrzej Rogowski
 
Vol 44, No 2 (December 2014) Periodic solutions of a kind of Liénard equations with two deviating arguments Abstract  FULL TEXT
Tiantian Ma
 
Vol 33, No 2 (June 2009) Classification of diffeomorphisms of $\mathbb S^4$ induced by queternionic Riccati equations with periodic coefficients Abstract  FULL TEXT
Henryk Żołądek
 
Vol 27, No 2 (June 2006) Positive periodic solutions of superlinear systems of integral equations depending on parameters Abstract  FULL TEXT
Shugui Kang, Sui Sun Cheng
 
Vol 43, No 2 (June 2014) Periodic solutions for nonlinear differential systems: the second order bifurcation function Abstract  FULL TEXT
Adriana Buică, Jaume Giné, Jaume Llibre
 
Vol 43, No 1 (March 2014) Existence of positive solutions for a second order periodic boundary value problem with impulsive effects Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
1 - 27 of 27 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism